# SDR TWAA9800101

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957U
- Make and model: Doug DC-9-82
- Aircraft serial: 49702
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21171802
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD - FLT 123 - DURING CRUISE AT 27,000 FT, LOST PRIMARY AND SECONDARY PRESSURIZATION CONTROL  REMOVED AND REPLACED NR 1 PRESS CONTROL, MFG NR 2117180-2.  (M)
